# SDR RAAAOOB2020

- Difficulty date: May 4, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,737 hours, 42,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Cabin
- Component: Exit Identifier, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN DOOR EXIT ID LIGHT FAILS TEST.  REPLACED EXIT ID LIGHT BATTERY, TESTS GOOD PER RAA ECO 86-26.
